# SDR CALA2013110500797

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924
- Aircraft serial: 37098
- Aircraft time: 16,436 hours, 5,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV C OP 1 RT HORIZONTAL STAB LOWER SKIN HAS FOUR EACH CRACKS AT RIB STATION 101.90 MEASURED FROM REAR SPAR 11", 20", 29" & 38" CONFIRMED BY HFEC.  RT STAB LOWER SKIN AT STATION 101.90 HAS BEEN REPAIRED IAW SRM 55- 10-01 REPAIR 11.
